MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. H-TRON PLUS 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY

ROCHE DIABETES CARE, INC. H-TRON PLUS 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY
Catalog Number 05206073001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insulin cartridge leaked insulin into the cartridge compartment of the infusion device.
 
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
H-TRON PLUS 3.15 ML INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP ACCESSORY
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP. Z O.O.
ul. roberta kocha 1
na
blonie / miekinia 55-33 0
PL   55-330
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key18977141
Report Number3011393376-2024-00712
Device Sequence Number20372216
Product Code LZG
UDI-Device Identifier04015630882908
UDI-Public04015630882908
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2025
Device Catalogue Number05206073001
Device Lot Number32085603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer05/29/2024
07/22/2025
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/29/2024
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age41 YR
Patient SexFemale